Side Effects Of Consuming Excess Headache Medication?
My brother is taking bodrex 9 tablets at once.. what indications will happen? I have been taken to the doctor, the doctor has prescribed diazepam 5 mg. What should be done to prevent the symptoms of a severe iverdosis?
Hello, dewipt, thanks for asking HealthReplies.com.
There are various types of drugs taken, some contain only paracetamol and caffeine (for headaches), some are a combination of paracetamol and other substances for flu and cough symptoms. Signs of an overdose with paracetamol are: loss of appetite, nausea, vomiting, abdominal pain, sweating, weakness, and decreased consciousness (confusion). Signs of an advanced overdose are: heartburn, dark urine, and yellowing of the skin and eyes. The maximum dose of paracetamol is 4000 mg in 24 hours.
Meanwhile, an overdose of flu medicine (phenylephrine) causes symptoms such as headache, vomiting, high blood pressure, irregular heartbeat, tremors, and tingling in the head and body.
If your sibling experiences any of these signs and symptoms after taking many of the medicines mentioned, take them to the emergency department immediately. The doctor will provide therapy to overcome the symptoms of the overdose. To prevent an overdose, what can be done is to take the medicine according to the doctor's advice and the advice on the drug label and supervise it while taking the medicine. The cause of people taking too many drugs at one time is usually because there are other problems, such as major depression, anxiety disorders, or other things. This must be investigated further so that the cause of him taking many drugs at one time can be treated immediately and prevent unwanted things from happening. The way to find out the cause is to check with a general practitioner or psychiatrist. The following is an article on overdose, which can be read for additional information.
That's it, I hope it's useful.
dr. Sarah Rizqia